# SDR DALA2025060904362

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 13,345 hours, 1,498 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Isis
- Condition: Failed
- Location: Zone200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3413 -DIV- TO BOS DUE TO ISIS (INTEGRATED STANDBY INSTRUMENT SYSTEM) FAILED.   RESET ISIS. NO FAULTS FOUND. (7566088)
